# SDR SIMA20221108002

- Difficulty date: November 8, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 20,661 hours, 13,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-53-005 RH OUTBD FLOOR SPLICE CORRODED AT FRAME 90 (LEVEL 2 CORROSION) -C/A-RAR R/H OUTBD FLOOR SPLICE AT FRAME 90 IAW EMB 175 SRM 51-40-08.
